Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pregnancy Pregnancy

Pregnancy Headaches

Posted by on Mar. 28, 2013 at 5:34 PM
  • 20 Replies
If it ain't one thing, it's another. Well, the doctor prescribed me Zofran for nausea but the headaches, a known side effect are unbearable. Then my pressure was up yesterday at my first prenatal visit, so I'm on 200mg of Labetalol. Then I'm stuffy and congested thanks to my children coughing and sneezing in my face. LOL!!! And I find myself having a panic attack, which I suffer from, but I talk myself out of it before it starts up too bad. All in all, the hormone, the meds and my pressure are driving me crazy. Anyone else gone through this or similar and what did you do? When they say all pregnancies are different, that is so true. This pregnancy is kicking my butt at 100% and I'm just 6 weeks.
Posted on CafeMom Mobile
by on Mar. 28, 2013 at 5:34 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Pandapanda
by Cafe Panda on Mar. 28, 2013 at 5:44 PM

At least the zofran isn't making you constipated- that was my main issue with them!

mami2my3rugratz
by on Mar. 28, 2013 at 6:08 PM
Well I have diarrhea and if I pass gas, I need to already be on the toilet. I'm so over it!


Quoting Pandapanda:

At least the zofran isn't making you constipated- that was my main issue with them!


Posted on CafeMom Mobile
kmqw229
by Ruby Member on Mar. 28, 2013 at 10:57 PM
Aww feel better soon mama
Posted on CafeMom Mobile
mami2my3rugratz
by on Mar. 28, 2013 at 11:25 PM
Thanks


Quoting kmqw229:

Aww feel better soon mama

Posted on CafeMom Mobile
MybabyKisses
by Bronze Member on Mar. 29, 2013 at 9:43 AM
I had horrible headaches with my last all through my first tri. Nothing helped with them either I just had to suffer through. Luckily I didn't have severe morning sickness. I did have anxiety attacks as well and I was sent to see a cardiologist bc of the rapid heartbeat from it (this is how we found out it was anxiety). I hope you start feeling better soon!
Posted on the NEW CafeMom Mobile
lillucky8
by on Mar. 29, 2013 at 9:51 AM
1 mom liked this
Call your doc. They can switch you to another med. I had to be switched bc the migraines were awful!
Posted on CafeMom Mobile
kleonard2013
by on Mar. 29, 2013 at 10:20 AM
I had terrible headaches and my doctor just gave me demeral shots which helped but they also knock you out! I hope you start feeling better!


Quoting mami2my3rugratz:

If it ain't one thing, it's another. Well, the doctor prescribed me Zofran for nausea but the headaches, a known side effect are unbearable. Then my pressure was up yesterday at my first prenatal visit, so I'm on 200mg of Labetalol. Then I'm stuffy and congested thanks to my children coughing and sneezing in my face. LOL!!! And I find myself having a panic attack, which I suffer from, but I talk myself out of it before it starts up too bad. All in all, the hormone, the meds and my pressure are driving me crazy. Anyone else gone through this or similar and what did you do? When they say all pregnancies are different, that is so true. This pregnancy is kicking my butt at 100% and I'm just 6 weeks.

Posted on the NEW CafeMom Mobile
MrsWhite101610
by on Mar. 29, 2013 at 10:22 AM
Try Pepsi for the headaches. Feel better.
Posted on CafeMom Mobile
mami2my3rugratz
by on Mar. 29, 2013 at 11:14 AM
1 mom liked this
Sorry you went through it. I'm just so miserable. I will be so happy when the first trimester is over.


Quoting MybabyKisses:

I had horrible headaches with my last all through my first tri. Nothing helped with them either I just had to suffer through. Luckily I didn't have severe morning sickness. I did have anxiety attacks as well and I was sent to see a cardiologist bc of the rapid heartbeat from it (this is how we found out it was anxiety). I hope you start feeling better soon!

Posted on CafeMom Mobile
mami2my3rugratz
by on Mar. 29, 2013 at 11:16 AM
I am. And I just started getting constipated too. I'm prone to hemorrhoids so I have to be careful.


Quoting lillucky8:

Call your doc. They can switch you to another med. I had to be switched bc the migraines were awful!

Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)